# SDR CA981214003

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Nut
- Part number: 53E19600
- Condition: Separated
- Location: Thermo Valve
- Component: LW10917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR REPAIR.  VERNATHERN VALVE WAS REMOVED FOR CLEANING AND THE NUT WAS FOUND MISSING.  THE NUT WAS FOUND IN AN EXTERNAL OIL LINE.  NUT WAS CRIMPED AT OVERHAUL IN ACCORDANCE WITH SERVICE BULLETIN NR 518.
